NON-MARKOVIAN RELAXATION OF A SPIN-1/2 PARTICLE IN A FLUCTUATING TRANSVERSE FIELD - CUMULANT EXPANSION AND STOCHASTIC SIMULATION RESULTS

TitleNON-MARKOVIAN RELAXATION OF A SPIN-1/2 PARTICLE IN A FLUCTUATING TRANSVERSE FIELD - CUMULANT EXPANSION AND STOCHASTIC SIMULATION RESULTS
Publication TypeJournal Article
Year of Publication1990
AuthorsAihara, M, Sevian, HM, Skinner, JL
JournalPhysical Review A
Volume41
Pagination6596-6601
Date PublishedJun
ISBN Number1050-2947
Accession NumberWOS:A1990DK16500002